Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

June 5, 2019Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 5, 2019, 7:45 PM EDT for Burlington County, New Jersey. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2019, 7:45 PM EDT (23:45 UTC)
Expired
Jun 5, 2019, 8:15 PM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 36 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WWUS81 KPHI 052345
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT Wed Jun 5 2019

NJZ018-019-027-060015-
Northwestern Burlington-Camden-Southeastern Burlington-
745 PM EDT Wed Jun 5 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CAMDEN AND
CENTRAL BURLINGTON COUNTIES...

At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Medford to near Marlton Lakes to
near Chesilhurst. Movement was northeast at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Evesham, Medford, Hammonton, Berlin, Tabernacle, Shamong,
Presidential Lakes Estates, Chesilhurst, Atco, Wharton State Forest,
Presidential Lakes, Atsion, Leisuretowne, Marlton Lakes, Marlton,
Medford Lakes and Country Lake Estates.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3971 7456 3969 7468 3973 7474 3968 7480
      3966 7491 3969 7493 3989 7492 3995 7455
TIME...MOT...LOC 2345Z 245DEG 26KT 3988 7475 3980 7485 3969 7487 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 5, 6:25 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 5, 6:25 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
625 PM EDT Wed Jun 5 2019

.SYNOPSIS...
High pressure continues to drift eastward over the Atlantic as low
pressure with an associated cold front moves through the Great
Lakes. The cold front is forecast to pass through our region on
Thursday, followed by high pressure for Friday into the weekend.
Broad low pressure and another cold front are expected to approach
slowly from the west early in the new week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
6:30 Update...

The forecast is generally on track. Made some adjustments to PoPs to
account for recent trends. Bulk of activity so far has been over
southern Delmarva. From a hydro perspective, this is not too
problematic as FFG values in that area are very high. In terms of
severe weather, we have seen one area of storms become borderline
severe in southern DE and into far southern NJ. Expecting most
convection from here to generally be sub-severe, however a few
stronger storms are possible with still a chance for one or two to
approach severe limits with gusty winds. Also noting some guidance
such as the HRRR shows activity filling in further north quite a bit
later tonight, so we will have to watch for this as heavy rainfall
tolerance levels drop dramatically towards the more urban parts of
the area. It does not appear that much if any of a nocturnal
inversion will develop this evening, so with dew points remaining
high and forcing becoming a little better, it is possible we could
get new convective initiation even as temperatures cool off a little
after dark. Previous discussion follows.

High pressure remains centered over the western Atlantic, and low
pressure over the Great Lakes will slowly pass to the north tonight.
This will drag a cold front towards the region this evening, but the
cold front itself will not cross through until Thursday. Out ahead
of the front, some mid-level shortwave energy will spawn a secondary
low over the southern Appalachians, and this low will pass through
Delmarva and southern New Jersey this evening.

A hot, humid, and unstable airmass is over the region, with surface
dewpoints well in the 60s throughout, and in the upper 60s to around
70 in southern New Jersey and Delmarva.

This is resulting in upwards of 2000 J/kg of MUCAPE and SBCAPE
across Delmarva and southern New Jersey, and 500-1000 J/kg across
the northern half of New Jersey and into southeast Pennsylvania.
PWATs are generally 1.5-1.7 inches in the southern portions of the
forecast area, but should climb up to around 2 inches this evening.

This sets the stage for a round of potential severe thunderstorms,
as well as locally heavy rain. Based on latest trends, the area of
heaviest rain would affect Delmarva and southeast New Jersey, where
the highest instability and highest dewpoints are. However, latest
Flash Flood Guidance values suggests it would take 2-3" of rain in 1
hour; and 3-4 inches of rain in both 3 hours and 6 hours for Flash
Flooding to occur. Since storm total QPF is generally on the order
of 1-2" (though locally higher amounts are possible), do not think
this will lead to flash flooding, so will not issue a Flash Flood
Watch. Models are also indicating a potential swath of heavy rain
just north of Philadelphia, so it is possible for some urban
flooding this evening.

Convection is possible in northern new Jersey (north of I-195), the
Lehigh Valley, and the southern Poconos, but does not look to be as
organized as the convection down south.

With loss of diurnal heating after sunset, instability drops off
fairly quickly. Heavy rain still possible, but the severe threat
drops off.

Several waves of showers and thunderstorms will affect mainly the
southern half of the forecast area through midnight or so.

Once the precip ends, it remains warm and humid into Thursday
morning. Fog and stratus likely to develop.

Lows tonight in the 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Surface cold front slowly works it way across the region on
Thursday. However, there does not appear to be much upper level
support with its passage. Although it remains quite warm and humid
ahead of the front, there may not be much energy with which to work
to fire off much convection. Will keep PoPs capped at slight chance
to low end chance.

Going through the day, cooler and dryer air filters into the region
behind the front, but pretty much only for the northern half of the
CWA.

Highs once again in the mid and upper 80s south and east of I-95,
and in the lower 80s north and west.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Thursday night through Sunday...

High pressure will build in to our north through Friday leading to a
continuing drying of the airmass with a sky that will generally be
mainly clear to partly cloudy. Highs Friday will mostly be in the
low 80s however an E/NE flow around the high will keep it a bit
cooler along the coast and it will also be a bit cooler over the
southern Poconos.

Surface high pressure builds S/E from Ontario/Quebec into New
England through the course of Friday night and Saturday with an
upper level ridge setting up over Ontario. These features should
continue to dominate our weather through Saturday leading to plenty
of sunshine with seasonable temperatures and comfortable humidity
levels. However we will have to keep an eye on a large upper level
low with associated tropical moisture and rainfall over the
southeastern states but at this point forecast models continue to
indicate this should stay suppressed to our south through at least
Saturday.

Saturday night through Sunday, the upper low over the SE opens up
with the upper ridge over the Great Lakes starting to slowly weaken
and shift east...becoming centered just off the coast by late
Sunday. Expect the area should still remain largely protected by the
ridge through with mainly dry weather through the weekend. That
said, latest guidance does bring the moisture over the SE a little
farther north by late Sunday so will maintain the mention of chance
POPs over the Delmarva.

Sunday night through Wednesday...

In the big picture, the weather pattern becomes more unsettled once
again next week as a large upper level trough digs S/E from Canada
towards the northeastern US and also interacts with the upper trough
and tropical moisture over the SE. Depending on exactly how these
features interact, which is currently uncertain, will determine the
more specific details of the forecast in terms of how much rain
falls and when. However expect increasing chances for showers and
thunderstorms by Monday across the area as extensive moisture is
advected northward up the coast in a deep layer southerly flow.
Still many days out but the concern is the moisture will be of
tropical origins with PWATS potentially exceeding 2 inches so any
showers/storms could be heavy.

Showery/stormy weather has a good chance of continuing Monday night
into Tuesday as a frontal zone moving in from the west associated
with the Canadian upper level trough interacts with the extensive
moisture along the east coast. Main question will be how quickly
this moves through and again this will depend, among other things,
on the interaction of the digging Canadian / northern stream upper
trough with the SE CONUS upper trough. If a wave develops along the
front near or just south of the area a more prolonged period of
heavy rainfall will be possible around Tuesday or Wednesday of next
week as opposed to if it sweeps through faster as a more progressive
cold front.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...SHRA/TSRA with heavy rain this evening, mainly south and
east of KPHL. Conditions down to IFR, possibly lower, in TSRA, which
could last through around 05Z. Fog/stratus developing thereafter,
with conditions falling to IFR or lower.

SW winds around 10 kt, possibly gusting to 20 kt, diminishing to 5
kt or less tonight.

Thursday...Morning fog/stratus gives way to VFR conditions.
Scattered SHRA/TSRA in the afternoon, but confidence is low. West
winds 10 kt or less, becoming NW in the afternoon.

OUTLOOK...

Thursday night...Mainly VFR. Northwest to north wind 5 to 10 knots
becoming NE late at night.

Friday...VFR. Northeast to east wind around 10 knots.

Friday night...Mainly VFR. Northeast to east wind 5 to 10 knots or
less.

Saturday...VFR. East to southeast wind around 10 knots.

Saturday night...Mainly VFR. Northeast to east wind 5 to 10 knots.

Sunday...Mainly VFR. East wind around 10 knots.

Sunday night through Monday...Increasing clouds with showers and
storms possible by Monday along with associated restrictions. SE
winds 5-10 knots.

&&

.MARINE...
SCA in effect for the coastal ocean waters for tonight and into
Thursday afternoon, as southerly winds range from 15-20 kt with 25-
30 kt gusts. Showers and thunderstorms will pass through the waters
tonight, with thunderstorm wind gusts in excess of 34 kt possible,
as well as torrential rainfall.

Winds shift to the W-SW at 10-15 kt late Thursday, and seas subside
to 3-4 feet.

OUTLOOK...

Thursday night through Monday...Wave heights could reach near 5 feet
Saturday night into Sunday as E/NE winds increase with gusts to near
or just over 20 knots. Otherwise, no marine headlines expected.

RIP CURRENTS...

There is a moderate risk for the development of dangerous and life
threatening rip currents through tonight at the New Jersey and
Delaware beaches due to the strong southerly flow.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 PM EDT Thursday for ANZ450>455.

&&

Synopsis...Fitzsimmons
Near Term...MPS/O'Brien
Short Term...MPS
Long Term...Fitzsimmons
Aviation...Fitzsimmons/MPS
Marine...Fitzsimmons/MPS
Hazardous weather outlook, Jun 5, 3:51 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
351 PM EDT Wed Jun 5 2019

DEZ001-002-MDZ008-012-015-NJZ001-007>010-012-013-015>023-027-PAZ054-
055-060>062-070-071-101>106-062000-
New Castle-Kent-Cecil-Kent MD-Queen Annes-Sussex-Warren-Morris-
Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-
Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
351 PM EDT Wed Jun 5 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will bring locally heavy rainfall through
tonight. There may be some flooding of roadways and areas of poor
drainage, along with minor flooding on some small streams and creeks.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-062000-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
351 PM EDT Wed Jun 5 2019

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the development of dangerous rip
currents.

Showers and thunderstorms will bring locally heavy rainfall through
tonight. There may be some flooding of roadways and areas of poor
drainage.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-MDZ019-020-062000-
Inland Sussex-Talbot-Caroline-
351 PM EDT Wed Jun 5 2019

This Hazardous Weather Outlook is for southern Delaware and
northeast Maryland.

.DAY ONE...This afternoon and tonight.

Showers and thunderstorms will bring locally heavy rainfall through
tonight. There may be some flooding of roadways and areas of poor
drainage, along with minor flooding on some small streams and creeks.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-062000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
351 PM EDT Wed Jun 5 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MPS

In the hours before

Local storm report, Jun 5, 6:28 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 PM EDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     MARINE TSTM WIND 1 NNW SEA ISLE CITY     39.17N 74.70W
06/05/2019  M39 MPH          ANZ453             NJ   MESONET

            WEATHERFLOW GAUGE.

&&

CMS
Special weather statement, Jun 5, 6:36 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
636 PM EDT Wed Jun 5 2019

NJZ018-019-PAZ071-106-052300-
Northwestern Burlington-Camden-Lower Bucks-Philadelphia-
636 PM EDT Wed Jun 5 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON...SOUTH CENTRAL BUCKS AND CENTRAL
PHILADELPHIA COUNTIES...

At 635 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ben Franklin Bridge to
Erlton-Ellisburg. Movement was northeast at 40 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Bensalem, Mount
Laurel, Willingboro, Lumberton, Bellmawr, Burlington, Bristol, Mount
Holly, Riverside, Palmyra, Magnolia, Westville, Beverly, Brooklawn,
Audubon Park and Wrightstown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4002 7463 3984 7507 3986 7511 3989 7514
      3988 7515 3988 7518 3991 7525 4014 7500
TIME...MOT...LOC 2235Z 237DEG 33KT 3993 7516 3990 7504

CMS
Special weather statement, Jun 5, 6:58 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
658 PM EDT Wed Jun 5 2019

NJZ018-019-PAZ071-052330-
Northwestern Burlington-Camden-Philadelphia-
658 PM EDT Wed Jun 5 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN BURLINGTON AND CENTRAL PHILADELPHIA COUNTIES...

At 657 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Riverside to Ramblewood. Other
storms were developing near the Walt Whitman Bridge. Movement was
northeast at 35 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Mount Laurel,
Willingboro, Lumberton, Florence, Bellmawr, Burlington, Bristol,
Mount Holly, Riverside, Palmyra, Westville, Bordentown, Beverly,
Brooklawn, Tullytown and Pemberton.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3996 7461 3987 7512 3989 7514 3988 7517
      3995 7516 4007 7493 4008 7487 4013 7482
      4012 7478 4014 7474 4016 7471 4019 7470
      4017 7466
TIME...MOT...LOC 2257Z 242DEG 32KT 4002 7499 3994 7497

CMS
Special weather statement, Jun 5, 7:18 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
718 PM EDT Wed Jun 5 2019

NJZ013-019-020-052345-
Northwestern Burlington-Ocean-Western Monmouth-
718 PM EDT Wed Jun 5 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OCEAN...
NORTHEASTERN BURLINGTON AND SOUTHWESTERN MONMOUTH COUNTIES...

At 717 PM EDT, a strong thunderstorm was located over Jobstown, or 14
miles south of Trenton, moving northeast at 15 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Allentown, Pemberton, Wrightstown, Jobstown, Columbus, Woodruff,
Georgetown, Browns Mills, New Egypt, Fort Dix, McGuire AFB and
Pemberton Heights.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4001 7441 3996 7471 4004 7476 4015 7463
      4014 7462 4014 7459 4017 7461 4018 7460
      4018 7458
TIME...MOT...LOC 2317Z 225DEG 12KT 4002 7470

CMS
Special weather statement, Jun 5, 7:26 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
726 PM EDT Wed Jun 5 2019

NJZ019-060000-
Northwestern Burlington-
726 PM EDT Wed Jun 5 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURLINGTON
COUNTY...

At 725 PM EDT, a strong thunderstorm was located over Lumberton, or
17 miles east of Camden, moving east at 20 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Medford, Lumberton, Mount Holly, Presidential Lakes Estates,
Pemberton, Wrightstown, Presidential Lakes, Jobstown, Leisuretowne,
Jacksonville, Browns Mills, Medford Lakes, Nws Office, Pemberton
Heights, Fort Dix and McGuire AFB.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3988 7464 3986 7486 4003 7488 4008 7461
      3991 7456
TIME...MOT...LOC 2325Z 248DEG 15KT 3995 7479

CMS
Special weather statement, Jun 5, 7:45 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
745 PM EDT Wed Jun 5 2019

NJZ018-019-027-060015-
Northwestern Burlington-Camden-Southeastern Burlington-
745 PM EDT Wed Jun 5 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CAMDEN AND
CENTRAL BURLINGTON COUNTIES...

At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Medford to near Marlton Lakes to
near Chesilhurst. Movement was northeast at 30 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Evesham, Medford, Hammonton, Berlin, Tabernacle, Shamong,
Presidential Lakes Estates, Chesilhurst, Atco, Wharton State Forest,
Presidential Lakes, Atsion, Leisuretowne, Marlton Lakes, Marlton,
Medford Lakes and Country Lake Estates.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3971 7456 3969 7468 3973 7474 3968 7480
      3966 7491 3969 7493 3989 7492 3995 7455
TIME...MOT...LOC 2345Z 245DEG 26KT 3988 7475 3980 7485 3969 7487

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:42 PM EDTSpecial Weather StatementPHICape May33 min
Jun 5, 5:05 PM EDTSpecial Marine WarningPHI55 min
Jun 5, 5:28 PM EDTSpecial Weather StatementPHICape May47 min
Jun 5, 5:33 PM EDTSevere Thunderstorm WarningPHICape May42 min
Jun 5, 5:55 PM EDTSpecial Marine WarningPHI65 min
Jun 5, 5:59 PM EDTSpecial Marine WarningPHI61 min
Jun 5, 6:12 PM EDTSpecial Weather StatementPHIAtlantic48 min
Jun 5, 6:44 PM EDTSpecial Marine WarningPHI91 min
Jun 5, 7:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester5 hr
Jun 5, 7:18 PM EDTSpecial Weather StatementPHIBurlington27 min
Jun 5, 7:26 PM EDTSpecial Weather StatementPHIBurlington34 min
Jun 5, 7:37 PM EDTAreal Flood AdvisoryPHIBurlington5 hr
Jun 5, 7:52 PM EDTSpecial Weather StatementPHIBurlington38 min
Jun 5, 6:36 PM EDTSpecial Weather StatementPHIPhiladelphia24 min
Jun 5, 6:58 PM EDTSpecial Weather StatementPHIPhiladelphia32 min
Jun 5, 4:15 PM EDTSevere Thunderstorm WarningPHISussex45 min
Jun 5, 5:00 PM EDTSpecial Weather StatementPHISussex45 min

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.